MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 4

TELEFLEX MEDICAL LMA SUPREME SIZE 4
Model Number IPN922811
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the doctor found cuff leakage when using it on the patient.It was changed to a new one.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual sample was received for observation.The product complaint received with lma supreme size 4.Lot number cannot be verified due to no pouch provided.A leak test was performed on the sample and there was no presence of bubble identified on the cuff and joint area.The lot number is identified as unknown.There was no problem found on the sample.Based on the complaint description, the complaint related to cuff leakage when using it on the patient.Visual inspection on joint area no abnormality found.Leak test was performed on the sample and no bubbles or no leak at the cuff and joint area.In conclusion, the root cause of the failure was identified as no problem found on the sample.

Brand Name
LMA SUPREME SIZE 4
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15959081
Report Number9681900-2022-00034
Device Sequence Number11990092
Product Code CAE
UDI-Device Identifier35060112318093
UDI-Public15060112318099
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN922811
Device Catalogue Number175040
Device Lot NumberPMBBDU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown